# SDR P2EA98240

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65486851
- Condition: Delaminated
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING TO BODY FAIRING (LT A/C BAY DOOR) INNER SKIN DELAMINATED.  REPAIRED LEFT WING TO BODY FAIRING PER COOPESA EO C00-3-53-587-98 DATED OCT 26, 1998.  (M)
